# SDR CALA2024092700700

- Difficulty date: September 27, 2024
- Submitted: September 28, 2024
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 30,186 hours, 11,034 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE AT 5500 FEET NEAR WINDOW R1. ATTACHED BIRD STRIKE PICS.FURTHER T/S IN PROGRESS
